# SDR REXA2019062901081

- Difficulty date: June 29, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6905311228004S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; PER MTC REQUEST: [ DURING REMOTION OF RIGHT FITTING TO INSTALL RIVETS (ITEM 6), RELATED WITH TASK R53581 STEP 23 ]: CRACK IN LONGITUDINAL FLOORBEAM 12RBL [ LOOKING THROUGH ACCESS 221ALF FLOOR STRUCTURE ] AT COCKPIT. (CPIL)
LONGITUDINAL FLOORBEAM 12RBL [ LOOKING THROUGH ACCESS 221ALF FLOOR STRUCTURE ] AT COCKPIT WAS REPAIRED PER REO 690-53-11-1148 REV. -- AND SRM 51-42-20-001-001-A01 PAR. 6.
